Extension of plurisubharmonic functions with growth control

Dan Coman, Vincent Guedj, Ahmed Zeriahi

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

Suppose that X is an analytic subvariety of a Stein manifold M and that j is a plurisubharmonic (psh) function on X which is dominated by a continuous psh exhaustion function u of M. Given any number c > 1, we show that j admits a psh extension to M which is dominated by cu+ on M.

Original languageEnglish (US)
Pages (from-to)33-49
Number of pages17
JournalJournal fur die Reine und Angewandte Mathematik
Volume2013
Issue number676
DOIs
StatePublished - 2013

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Extension of plurisubharmonic functions with growth control'. Together they form a unique fingerprint.

Cite this